# SDR CALA9900587

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 328, LBL 50 TO LBL 30.  REPAIRED IAW SRM 53-10-51.
